MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A3213, CLAMP (SIZE 5-60); DXC

APPLIED MEDICAL RESOURCES A3213, CLAMP (SIZE 5-60); DXC
Model Number A3213
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has just received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed unknown - "(on (b)(6) 2017: during procedure) ratchets of the clamp a3213 were disengaged during a procedure.The ratchets pawls didn't engage to the other side properly.Medical staff confirmed that the ratchet pawls didn't match each other properly while preparing the procedure.This didn't affect the patient." type of intervention: unk.Patient status: no health damage was reported for the patient.
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned to applied medical for evaluation.Testing confirmed the locking mechanism was functional.Upon further investigation, it was observed that the first four ratchets of the event unit were loose and were able to separate with minimal force.It is likely that ratchet teeth were worn due to normal use over time, which would cause reduced engagement of the locking mechanism.It is likely the event unit had been used multiple times prior to the complainant's experience.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
A3213, CLAMP (SIZE 5-60)
Common Device Name
DXC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6380723
Report Number2027111-2017-01463
Device Sequence Number675971
Product Code DXC
UDI-Device Identifier00607915112691
UDI-Public(01)00607915112691(11)310623(30)01(10)1271741
Combination Product (Y/N)N
PMA/510(K) Number
K962668
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA3213
Device Catalogue Number100792801
Device Lot Number1271741
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/06/2017
Supplement Report FDA Received Date05/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1